# SDR QXEA2020081700245

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 8,407 hours, 5,122 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SOLVENT SMELL THROUGH BLEED SYSTEM WHEN POWER WAS REDUCED AT TOD. SMELLED THROUGH THE ENTIRE DESCENT. REMOVED FROM SERVICE. C/W AIR CONTAMINATION  CHECKLIST FORM M-744. PERFORMED SMOKE AND/OR ABNORMAL SMELL IN PASSENGER CABIN IAW ERJ FIM 21-20-00-810-801-A PAR 1-4,5AE,AF. C/W ENGINE DRY-OUT PROCEDURES IAW GE CF 34-8E TASK 72-00-00-100-802,SUBTASK 72-00-00760-165 PAR(3). C/W DRY-OUT PROCEDURE FOR A PERIOD OF 45 MINUTES WITH 4X CYCLES FROM IDLE TO POWER SETTINGS. NO DEFECTS/ABNORMAL ODORS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED. COULD NOT DUPLICATE.
